Zur Theorie der binären kubischen Formen.

J. Piehler

Mathematische Annalen (1956/57)

  • Volume: 132, page 177-179
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Piehler, J.. "Zur Theorie der binären kubischen Formen.." Mathematische Annalen 132 (1956/57): 177-179. <http://eudml.org/doc/160514>.

author = {Piehler, J.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {177-179},
title = {Zur Theorie der binären kubischen Formen.},
url = {http://eudml.org/doc/160514},
volume = {132},
year = {1956/57},

AU - Piehler, J.
TI - Zur Theorie der binären kubischen Formen.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 177
EP - 179
KW - number theory
UR - http://eudml.org/doc/160514
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.